English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The μ−invariant of Seifert fibered homology spheres and the Dirac operator

MPS-Authors
/persons/resource/persons236135

Saveliev,  Nikolai
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

saveliev_seifert_oa_2011.pdf
(Any fulltext), 121KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Ruberman, D., & Saveliev, N. (2011). The μ−invariant of Seifert fibered homology spheres and the Dirac operator. Geometriae Dedicata, 154, 93-101. doi:10.1007/s10711-010-9569-5.


Cite as: http://hdl.handle.net/21.11116/0000-0004-21B2-D
Abstract
There is no abstract available